# SDR UPS09554432

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING LANDING ROLL OUT, WHILE USING REVERSE THRUST, THE CREW SMELLED SMOKE IN THE COCKPIT.  DURING TAXI IN, THE SMOKE SMELL APPEARED TO DISSIPATE.  NO EMERGENCY DECLARED.  PER FIM 21-00-01, 1.C. (1) (B) DETERMINED RT ENGINE OIL QTY OVER SERVICED.  REMOVED EXCESS OIL.  RAN ENGINE.  NO DISCREPANCIES NOTED.
